# SDR SWAA2021100818181

- Difficulty date: September 14, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR CUT OUT DEPRESSOR SEAL RETAINER AT FWD GALLEY AREA ; 2021-418137 / [01] REPLACED SERVICE DOOR CUT OUT DEPRESSOR SEAL RETAINER AT FWD GALLEY AREA IAW B737-700 AMM 52-09-16-400-803 STEP 5.D.(1).(B).; [02] REPLACED SERVICE DOOR CUT OUT DEPRESSOR SEAL RETAINER AT FWD GALLEY AREA IAW B737-700 AMM 52-09-16-400-803 STEP 5.D.(1).(B).
